# SDR FFS2007F00000

- Difficulty date: April 27, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N3516A
- Make and model: Piper PA-31-350
- Aircraft serial: 317952106
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5003
- Part serial: IJN023FP
- Condition: Leaking
- Location: Rt Eng Fuel
- Part time: 447 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A REGULAR SCHEDULED INSPECTION, IT WAS NOTED THAT THE RT ENGINE DRIVEN FUEL PUMP WAS LEAKING.  THE PUMP WAS LEAKING FROM THE PRESSURE DOME HOUSING GASKETS.  (K)
